MathSciNet Relay Station
MathSciNet bibliographic data
MR1155280 52C22 (05B45)
Lagarias, Jeffrey C.; Shor, Peter W. Keller's cube-tiling conjecture is false in high dimensions. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 279–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement